# SDR 07FDEA03225

- Difficulty date: August 29, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,164 hours, 19,956 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Part number: A55176100265
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND MISMATCHED HOLES IN WEB OF RT HORIZONTAL STABILIZER TIP.  REPAIR PERFORMED BY REPLACEMENT OF AFFECTED WEB AND CHANGING SOLID RIVETS BY   HI-LOK FASTENERS AT SOME LOCATIONS IAW EA 6-5514-99141 AND RAS/CASA/4583/2006   ISSUE: A.
